# SDR A6WA201141050

- Difficulty date: November 29, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 22,987 hours, 21,535 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Dirty
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL STANDBY AIRSPEED INDICATOR READ 30 KNOTS HIGH, ABORTED TAKEOFF AT 114 KNOTS.  BTMS READ 5,5,3,4 MAX.  PURGED P3 SYS IAW AMM 34-11-00.  STANDBY ALTIMETER/AIRSPEED CHECKED GOOD IAW AMM 34-12-01.  PITOT STATIC LEAK CHECKED GOOD.  OK FOR SERVICE.
